# SDR DXTA2023091895630

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- Aircraft time: 1,890 hours, 981 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 2115T
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN  RED CAS: ON DEPARTURE AFTER GEAR SLECTED UP WE RECIEVED A " NOSE DOOR OPEN " RED CAS MESSAGE SHORTLY THERE AFTER WE GOT THE " GEAR DISAGREE " RED CAS MESSAGE. RAN THE GEAR DOOR OPEN CHECK LIST, LOWERED THE GEAR ( 3 GREEN ) AND RETURNED.   REMOVED AND REPLACED WITH CUSTOMER SUPPLIED NEW NLG SELECTOR VALVE. PERFORMED 8 GEAR SWINGS WITHOUT FAULT. GAVE THE SYSTEM AN HOUR TO COOL AND PERFORMED ANOTHER 7 SWINGS WITHOUT FAULT. ALL OPS AND LEAK CHECKS GOOD AT THIS TIME. REF AMM 32-33-07.
